| Model Number |
3.0 DOUBLE LOADED SUTURETAPE S-TAK ASSY |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 5/6/2024 a sales representative reported via phone that an ar-8934bcst-2 3.0 3.0 double loaded suturetape s-tak assy cracked when tapping in the bone.All fragments were retrieved from the patient with a slight delay.The case was completed using another ar-8934bcst-2 3.0 3.0 double loaded suturetape from an unknown lot with no issues.This was discovered during an achilles repair procedure on (b)(6) 2024, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
Additional Manufacturer Narrative
Correction: d2a, d2b.